Volume 18, Issue 4
Formation of Singularities for Quasilinear Hyperbolic Systems with Characteristics with Constant Multiplicity

Yumei Xu

J. Part. Diff. Eq., 18 (2005), pp. 355-370.

Preview Full PDF BiBTex 0 238
  • Abstract

In this paper we consider the Cauchy problem for quasilinear hyperbolic systems with characteristics with constant multiplicity. Without restriction on characteristics with constant multiplicity (> 1), a blow-up result is obtained for the C¹ solution to the Cauchy problem under the assumptions where there is a simple genuinely nonlinear characteristic and the initial data possess certain weaker decaying properties.

  • History

Published online: 2005-11

  • Cited by